نمایش مختصر رکورد

dc.contributor.authorVadivel, Appachien_US
dc.contributor.authorElavarasan, Elangovanen_US
dc.date.accessioned1399-07-08T21:45:34Zfa_IR
dc.date.accessioned2020-09-29T21:45:34Z
dc.date.available1399-07-08T21:45:34Zfa_IR
dc.date.available2020-09-29T21:45:34Z
dc.date.issued2017-04-01en_US
dc.date.issued1396-01-12fa_IR
dc.date.submitted2016-05-14en_US
dc.date.submitted1395-02-25fa_IR
dc.identifier.citationVadivel, Appachi, Elavarasan, Elangovan. (2017). $r$-fuzzy regular semi open sets in smooth topological spaces. Sahand Communications in Mathematical Analysis, 06(1), 1-17. doi: 10.22130/scma.2017.22080en_US
dc.identifier.issn2322-5807
dc.identifier.issn2423-3900
dc.identifier.urihttps://dx.doi.org/10.22130/scma.2017.22080
dc.identifier.urihttp://scma.maragheh.ac.ir/article_22080.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/117581
dc.description.abstractIn this paper, we introduce and study the concept of $r$-fuzzy regular semi open (closed) sets in smooth topological spaces. By using $r$-fuzzy regular semi open (closed) sets, we define a new fuzzy closure operator namely $r$-fuzzy regular semi interior (closure) operator. Also, we introduce fuzzy regular semi continuous and fuzzy regular semi irresolute mappings. Moreover, we investigate the relationship among fuzzy regular semi continuous and fuzzy regular semi irresolute mappings. Finally, we have given some counter examples to show that these types of mappings are not equivalent.en_US
dc.format.extent106
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.publisherUniversity of Maraghehen_US
dc.relation.ispartofSahand Communications in Mathematical Analysisen_US
dc.relation.isversionofhttps://dx.doi.org/10.22130/scma.2017.22080
dc.subject$r$-fuzzy regular semi open (closed) setsen_US
dc.subject$r$-fuzzy regular semi interior (closure) operatoren_US
dc.subjectFuzzy regular semi continuous (irresolute) mapsen_US
dc.subjectFuzzy Topologyen_US
dc.title$r$-fuzzy regular semi open sets in smooth topological spacesen_US
dc.typeTexten_US
dc.typeResearch Paperen_US
dc.contributor.departmentDepartment of Mathematics, Annamalai University, Annamalai Nagar-608002, Tamil Nadu, India.en_US
dc.contributor.departmentDepartment of Mathematics, Annamalai University, Annamalai Nagar-608002, Tamil Nadu, India.en_US
dc.citation.volume06
dc.citation.issue1
dc.citation.spage1
dc.citation.epage17
nlai.contributor.orcid0000-0001-9086-4010


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد